Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Morris, Charles and Taheri, Ali (2018) Whirl mappings on generalised annuli and the incompressible symmetric equilibria of the dirichlet energy. Journal of Elasticity. ISSN 0374-3535 (Accepted)

Agostiniani, Virginia, DeSimone, Antonio and Koumatos, Konstantinos (2016) Shape programming for narrow ribbons of nematic elastomers. Journal of Elasticity, 127 (1). pp. 1-24. ISSN 0374-3535

This list was generated on Mon Jun 25 05:24:03 2018 BST.